IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Best approximation by diagonal compact operators 439 (2013), no. 10, 3044--3056.
Autor/es:
BOTTAZZI, TAMARA PAULA; VARELA, ALEJANDRO
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
ELSEVIER SCIENCE INC
Referencias:
Lugar: Amsterdam; Año: 2013 vol. 439 p. 3044 - 3044
ISSN:
0024-3795
Resumen:
We study the existence and characterization properties of compact Hermitian operators C on a Hilbert space H such that the norm of C is less or equal to that of C + D , for all the real and compact diagonals D in a fixed base of H (in the operator norm). We also exhibit a positive trace class operator that fails to attain the minimum in a compact diagonal.